Improved bounds on sample size for implicit matrix trace estimators

Roosta-Khorasani, Farbod and Ascher, Uri (2015) Improved bounds on sample size for implicit matrix trace estimators. Foundations of Computational Mathematics, 15 5: 1187-1212. doi:10.1007/s10208-014-9220-1


Author Roosta-Khorasani, Farbod
Ascher, Uri
Title Improved bounds on sample size for implicit matrix trace estimators
Journal name Foundations of Computational Mathematics   Check publisher's open access policy
ISSN 1615-3383
1615-3375
Publication date 2015-10-01
Year available 2014
Sub-type Article (original research)
DOI 10.1007/s10208-014-9220-1
Open Access Status Not yet assessed
Volume 15
Issue 5
Start page 1187
End page 1212
Total pages 26
Place of publication New York, NY, United States
Publisher Springer New York LLC
Language eng
Keyword Implicit linear operators
Monte Carlo methods
Randomized algorithms
Trace estimation
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 02 Nov 2017, 16:05:42 EST by Kay Mackie on behalf of Learning and Research Services (UQ Library)